# SDR SWIA95603

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3211001003
- Condition: Malfunctioned
- Location: Rudder
- Part time: 11,033 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT RUDDER STIFF INFLIGHT NO UNWANTED YAW, RUDDER CENTERS NORMALLY, RUDDER TRIM SEEMS INHIBITED ALTHOUGH IT WORKS, TURNING OFF BLUE RUDDER SYSTM SOLVES STIFF RUDDER PEDAL PROBLEM, NO ANNUNICATOR INFLIGHT WITH BOTH RUDDER SYSTEMS TURNED OFF.  PERFORMED RUDDER OVERBOOST, CHECK FOUND GOOD, INSPECTED RUDDER PCU AND ACTUATOR EXTENDS, FOUND NO DISCREPANCIES, OPS RUDDER SYSTEM IN ALL CONFIGURATIONS, COULD NOT DUPLICATE, SUSPECT BAD SOLENOID ON PCU, REPLACED RUDDER PCU, REPLACED BLUE SYSTEM RUDDER ACTUATOR.  OPS CKS GOOD ON GROUND, NO LEAKS NOTED, PER MM 27-22-02.
